My husband was on Prozac and it helped him sooo much and he didn't gain weight on it. I hope this helps you just as much as it did him.
I am so sorry you are in such a depression. I can completely understand. I have been there and when you are in that hole, you feel as if you'll never get out. But you can, if I did, you can too! It just takes some time and patience (which is hard to come by when you are that depressed).
I take 40 mg of Lexapro every day and it has not made me gain weight. I have been on other antidepressants and so far, I've been on this one for over 2 years, it's been working quite well. You are NOT shallow - feeling good about the way I look makes a big difference in how I feel mentally and physically!
If you were diabetic, then you would take insulin, so don't feel, as I did for so long, that it's being "weak" if you take an antidepressant. it took me a long time to "give in" but I'm sure glad I did. It's the reason taht I'm sitting here today typing this!
Take care of yourself and know that the antidepressants will help!